# SDR CKSA96099

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FS 565 DOOR JAMB FRAME ANGLE CORRODED.  REPLACED ANGLE IAW SRM 53-2-0, 51-1-21, 51-3-0.  TASK NR 80686, CORROSION CARD NR 5590-0551.
